# SDR FDEA201203201030

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5381975204
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 3L TOPSIDE OF RT FLOOR PANEL FLANGE CORRODED AT SCALLOPS.  REPAIRED DAMAGED SEAT TRACK IAW SRM 53-10-16, FIG 201.
